We prove two results regarding the L2 cohomology of almost-complex manifolds. First we show that there exist complete, d-bounded almost Kähler manifolds of any complex dimension n ≥ 2 such that the space of harmonic 1-forms in L2 has infinite dimension. By contrast a theorem of Gromov [6] states that a complete d-bounded Kähler manifold X has no nontrivial harmonic forms of degree different from n = dimC X. Second let (X, J, g) be a complete almost Hermitian manifold of dimension four. We prove that the reduced L2 2nd-cohomology group decomposes as direct sum of the closure of the invariant and anti-invariant L2-cohomology. This generalizes a decomposition theorem by Drǎghici, Li and Zhang [4] for 4-dimensional closed almost complex manifolds to the L2-setting.

On L2-cohomology of almost Hermitian manifolds / Hind, R.; Tomassini, A.. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 17:6(2019), pp. 1773-1792. [10.4310/JSG.2019.v17.n6.a5]

On L2-cohomology of almost Hermitian manifolds

Tomassini A.
2019-01-01

Abstract

We prove two results regarding the L2 cohomology of almost-complex manifolds. First we show that there exist complete, d-bounded almost Kähler manifolds of any complex dimension n ≥ 2 such that the space of harmonic 1-forms in L2 has infinite dimension. By contrast a theorem of Gromov [6] states that a complete d-bounded Kähler manifold X has no nontrivial harmonic forms of degree different from n = dimC X. Second let (X, J, g) be a complete almost Hermitian manifold of dimension four. We prove that the reduced L2 2nd-cohomology group decomposes as direct sum of the closure of the invariant and anti-invariant L2-cohomology. This generalizes a decomposition theorem by Drǎghici, Li and Zhang [4] for 4-dimensional closed almost complex manifolds to the L2-setting.
On L2-cohomology of almost Hermitian manifolds / Hind, R.; Tomassini, A.. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 17:6(2019), pp. 1773-1792. [10.4310/JSG.2019.v17.n6.a5]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2885599
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact